Wiener-type topological indices of phenylenes

Boris Furtula, Ivan Gutman, Željko Tomović, Aleksander Vesel, Igor Pesek

Research output: Contribution to journalArticleAcademicpeer-review

26 Citations (Scopus)

Abstract

The Wiener index W of a phenylene (PH) has earlier been shown to depend in a mathematically exact manner on the Wiener indices of its hexagonal squeeze (HS) and inner dual (ID). We now examine the analogous dependency for a class of Wiener-type indices W λ , where λ is a variable parameter (W λ = W for λ=1) is examined now. It is shown that some features of the dependency of W(PH) on W(HS) and W(ID) are maintained for all values of λ, -5 ≤ λ ≤ +5, whereas some are violated.

Original languageEnglish
Pages (from-to)1767-1772
Number of pages6
JournalIndian Journal of Chemistry. Section A
Volume41
Issue number9
Publication statusPublished - Sep 2002

Fingerprint

Dive into the research topics of 'Wiener-type topological indices of phenylenes'. Together they form a unique fingerprint.

Cite this